# SDR P2EA01099

- Difficulty date: June 13, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N127NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND LOWER FUSELAGE PNEUMATIC GROUND CONNECTOR AREA, FROM BS 520 TO BS 540 BETWEEN STRINGER 28L TO 28R, CUT OUT SKIN WITH SHARP EDGES AND CRACK.  (M)
